MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM 7X CATHETER

IMPERATIVE CARE INC. ZOOM 7X CATHETER
Model Number ICRC07X137
Medical Device Problem Codes Break (1069); Material Separation (1562); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a mechanical thrombectomy procedure for a left m1 occlusion, the patient was noted to have a tandem occlusion with 97% occlusion of the internal carotid artery (ica), as well as severe tortuosity and stenosis of the cervical internal carotid artery (ica).After unsuccessful passes with two other third-party catheters, the physician selected a zoom 7x catheter.During the procedure, the third-party guide catheter positioned in the cervical ica prolapsed and lost its position.The physician subsequently removed the guide catheter and zoom 7x catheter together as a system.After the system was removed from the patient, the tip of the zoom 7x became stuck within the third-party guide catheter.While attempting to remove the zoom 7x catheter for use with another guide catheter, the catheter shaft separated.The reported break occurred outside the patient, and no intervention was needed.The physician then used a zoom support catheter and another zoom 7x to successfully complete the procedure.The patient was reported to be stable post-procedure.
 
Additional Manufacturer Narrative
A zoom 7x device was returned for investigation.The device was received separated into distal and proximal catheter segments, confirming shaft separation.Examination of the returned device identified catheter shaft damage consistent with axial loading during use, including elongation and stretching of the catheter jacket material at the separation location.Additional findings included kinking and tip damage on the distal segment.The complaint reported that a third-party guide catheter had prolapsed and lost position.After the system was removed from the patient, the zoom 7x became stuck within the third-party guide catheter and subsequently separated during an attempt to remove it.Based on the available information, a definitive root cause could not be established.However, the investigation determined that the reported shaft separation was likely related to an interaction between the prolapsed third-party guide catheter and the zoom 7x.Manufacturing records were reviewed and confirmed the product met all design and manufacturing specifications prior to release.

Brand Name
ZOOM 7X CATHETER
Common Device Name
ZOOM 7X CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key25326216
Report Number3014590708-2026-00021
Device Sequence Number9805782
Product Code NRY
UDI-Device Identifier00812212030757
UDI-Public(01)00812212030757(17)270126(10)F2602202
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K243047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICRC07X137
Device Catalogue NumberICRC07X137
Device Lot NumberF2602202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC APRO.; RED 68.; STRYKER SYNCHRO SELECT .014" WIRE.; STRYKER TREVO NXT 6MM X 37MM.; STRYKER TREVO TRACK 21.; WALRUS BGC.; ZOOM 7X.; ZOOM SUPPORT.
Patient Age73 YR
Patient SexMale